MAUDE Adverse Event Report: SURGICAL SPECIALTIES STRATAFIX SUTURE; CT-1 0 PDO 30CM

SURGICAL SPECIALTIES STRATAFIX SUTURE; CT-1 0 PDO 30CM
Model Number SXPD1B401
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process or final inspection process.No samples or photographs were provided for review or testing.If sterile samples or photographs become available at a later time, the devices and/or photos will be reviewed and/or tested and the results will be included in the file.A follow-up report will be submitted.Without receiving samples from the same finished good lot for review or testing or receiving pertinent details regarding patient specific information (ex.Patient health history, past reaction to suture materials, previous history of polyps) and the procedure performed, the surgeon¿s technique, or post-operative events that may have occurred and/or contributed to the events, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
It was reported that the patient underwent total hysterectomy surgery on (b)(6) 2020, and the device was used to sew the vaginal stump.On (b)(6) 2021, the patient went back to the hospital for reexamination.Through colposcopy, polyps were found on both sides of the vaginal stump, then the polyps were cut off with leep knife under colposcope.The patient is stable now.The customer suspect that the suture rejection is too serious.
 
Additional Manufacturer Narrative
To clarify that the mdr submitted is not the subject of an approved exemption and therefore number ¿5645646¿ included in the ¿exemption number¿ field was submitted in error.¿.

Brand Name
STRATAFIX SUTURE
Common Device Name
CT-1 0 PDO 30CM
Manufacturer (Section D)
SURGICAL SPECIALTIES
corredor tijuana rosarito 2000
#24702 b, ejido francisco vill
tijuana 22235
MX  22235
MDR Report Key11700326
Report Number3010692967-2021-00016
Device Sequence Number17009536
Product Code NEW
UDI-Device Identifier20705031227948
UDI-Public(01)20705031227948(20)12(17)250331(10)AAFZ730
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized123
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
Report Date (Section F) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberSXPD1B401
Device Lot NumberAAFZ730
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2021
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer04/07/2021
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1